Homology, Homotopy and Applications

Class-combinatorial model categories

Boris Chorny and Jiří Rosický

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We develop an extension of the framework of combinatorial model categories. The category of small presheaves over large indexing categories and ind-categories are the basic examples of non-combinatorial model categories embraced by the new machinery called class-combinatorial model categories.

The definition of the new class of model categories is based on the corresponding extension of the theory of locally presentable and accessible categories developed in the companion paper, where we introduced the concepts of class-locally presentable and class-accessible categories.

In this work we prove that the category of weak equivalences of a nice class-combinatorial model category is class-accessible. Our extension of J. Smith’s localization theorem depends on the verification of a cosolution-set condition. The deepest result is that the (left Bousfield) localization of a class-combinatorial model category with respect to a strongly class-accessible localization functor is class-combinatorial again.

Article information

Source
Homology Homotopy Appl. Volume 14, Number 1 (2012), 263-280.

Dates
First available in Project Euclid: 12 December 2012

Permanent link to this document
http://projecteuclid.org/euclid.hha/1355321074

Mathematical Reviews number (MathSciNet)
MR2954676

Zentralblatt MATH identifier
06045380

Subjects
Primary: 18G55: Homotopical algebra 55P60: Localization and completion

Keywords
Class-cofibrantly generated model category localization

Citation

Chorny, Boris; Rosický, Jiří. Class-combinatorial model categories. Homology, Homotopy and Applications 14 (2012), no. 1, 263--280. http://projecteuclid.org/euclid.hha/1355321074.


Export citation